Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    4
  • views
    4621

Yuck!

Clarinet2015

350 views

Does anyone else get nosebleeds from accutane!? My next doctors appointment is in a week and a bit, so I will ask if this is a normal side effect. Man, what an inconvenience!



2 Comments


I haven't gotten a full on nosebleed, but my nose has been a bit bloody. I noticed it the second day on accutane. Before I started my doctor told me of the potential for nosebleeds and if I remember correctly she told me to put very small amount of aquaphor a little up my nose. I actually just looked it up so search for aquaphor and nosebleeds and there should be some better tips on it!. I haven't tried it yet because my nose hasn't really bled. Goodluck (: As far as I am concerned it is a pretty normal side effect. Everything dries out.

Share this comment


Link to comment

I noticed my nose seemed a bit bloody too when I was on accutane. I don't think I had a complete nose bleed though. I used to take a Q-tip with a tiny bit of petroleum and stick it up my nostrils and this seemed to help....

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×